| Catalog Number |
168-450 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation and capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported "deflation".Later healthcare professional reported "capsule".This record is for the right side.Device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events deflation and capsular contracture was received on december 16,2025, with catalog number macghan450cc.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification (if applicable).Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: deflation: observed an openings through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.